Solutions for Topical Steroid Withdrawal

 

Topical Steroid Withdrawal is a severe health condition caused by an adverse reaction to corticosteroids creams and ointments prescribed by doctors worldwide. Common side effects include red ripped skin, oozing skin, skin infections, flakey skin, hair loss, fluctuations in body temperature, anxiety, depression, deep itching, and ongoing chronic pain.

Unfortunately, there is no exact time frame of how long it takes to recover from topical steroid addiction and there is no cure. However, there are routines, treatments, and therapies that can help reduce inflammation, improve skin quality, and aim to reduce the suffering during the withdrawal period.

topical steroid withdrawal help

How We Help

TSW Assist provides a database of routines, products and therapies, recommended by people with topical steroid withdrawal. Data will be provided in an organized way to highlight the collective efficacy of each solution. This is crowd-sourced information - provided by the community, for the community.

 

How It Works

  1. People with topical steroid withdrawal share their solutions in this 2 minute survey.
  2. This data is processed and visually displayed by the TSW Assist team.
  3. The insights are shared with the community on TSW Assist and updated monthly.
IMPORTANT
This information should not be taken as medical advice nor replace any medical treatment and advice from your doctor. There are many complexities involved in topical steroid withdrawal. Time is the biggest factor for healing topical steroid withdrawal. The solutions on this website are suggested to help mitigate the inflammation, pain and suffering during the withdrawal period, but not cure topical steroid withdrawal. Currently there is no medical cure for topical steroid withdrawal.

Routines, Products and Therapies

From The Founder

I used prescription topical steroids to treat my eczema for over 20 years. I tried to quit steroid creams after they became less effective. I suffered in silence with topical steroid withdrawal on and off for 6 years. I had ripped, bleeding, oozing skin. I experienced hair loss, inability to thermo-regulate, photosensitivity, and also battled with depression, and anxiety towards food, work, and every social setting. I developed food intolerances that I never had before and in 2015 I lost 12kg in 2 weeks.

I can say that I am about 95% healed now.  I tried every solution recommended by different communities online and I now know what works for me managing and reducing the inflammation, itching and pain associated with the symptoms of topical steroid withdrawal. I understand that each healing journey is unique and the products and routines that worked for me, may not work for others. Our mission at TSW Assist is to provide crowd-sourced recommendations and collective data on treatments and therapies to empower the community with solutions to help alleviate the pain of topical steroid withdrawal and provide solace during the withdrawal period.

Jason Vergara

Sydney, Australia

 

Read my full story

tsw founder